Home > Research > Publications & Outputs > The achievable region approach to the optimal c...
View graph of relations

The achievable region approach to the optimal control of stochastic systems (with discussion)

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume61
Number of pages45
Pages (from-to)747-791
Publication statusPublished
Original languageEnglish